# SDR AALA20090831TUL01

- Difficulty date: August 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 30,996 hours, 12,673 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IAD - CREW REPORTED STAB TRIM WAS INOPERATIVE ON DESCENT.  EMERGENCY DECLARED LANDED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HORIZONTAL STABILIZER TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
